# SDR REXA2022040500561

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 32,918 hours, 31,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220831
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CRJ-200 JOB CARD:  53-160-635 AT FS409+128, RBL27, A CRACK WAS FOUND AT THE VERTICAL BEAM LOWER IB FLANGE THROUGH THE BOTTOM MOST RIVET WHERE THE VERTICAL BEAM ATTACHES TO THE PRESSURE BULKHEAD AT FS409+128. RBL 27, CRACKED AT LWR IB FLANGE STARTING AT THE BOTTOM EDGE AND EXTENDING INTO THE 1ST RIVET.	REMOVED DAMAGE ON RBL 27 IB LWR FLANGE IAW REO #601R-53-41-056
